# SDR SWAA011154

- Difficulty date: April 15, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 55,031 hours, 58,440 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851622
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WX RADAR INDICATOR INOP OUT DURING TAKEOFF. R&R WX RADAR INDICATOR PER MM, OPS CHECK GOOD.
